| Model Number |
PCO2015FX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fever (1858); Neuropathy (1983); Pain (1994); Scar Tissue (2060); Discomfort (2330); Malaise (2359); Diaphoresis (2452); Abdominal Distention (2601); Neuralgia (4413); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a left lumbar hernia.It was reported that after implant, the patient experienced pain, abdominal pain, back pain, fullness/bulge, scarring, discomfort, nerve irritation, bloating, abdominal discomfort, malaise, fevers, sweats, neuralgic pain, muscle spasms, and entrapment neuropathy.Post-operative patient treatment included hospitalization, ct scan, and mri.
Additional Manufacturer Narrative
H6: ime e2402: entrapment neuropathy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info: d4 (model #, catalog #, expiration date, lot #, unique identifier (udi) #), g4 (pma / 510(k) #), <(>&<)> h4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.